Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1982, Volume 50, Issue 1

Robust Tests for Heteroscedasticity Based on Regression Quantiles<43:RTFHBO>2.0.CO;2-Q
p. 43-62

Gilbert Bassett, Jr., Roger Koenker

A new class of tests for heteroscedasticity in linear models based on the regression quantile statistics of Koenker and Bassett [17] is introduced. In contrast to classical methods based on least-squares residuals, the new tests are robust to departures from Gaussian hypotheses on the underlying error process of the model.

Log In To View Full Content